# SDR USAA951427

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1.5 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES BS 328 LBL 13 TO RIGHT END OF FLOOR BEAM.  REPLACED T-CAP.  REPAIRED PER TR 53-10-03 SRM 51-70-12 SRM 51-70-11.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
